# SDR SIMA202007097001

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 10,841 hours, 7,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY AND POWER UNIT IAW AMM 33-50-03 AND 33-50-01 OPERATIONAL CHECK GOOD.
